# SDR SWAA2023081471322

- Difficulty date: June 24, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND(2EA) ON HORIZONTAL PRESSURE DECK WEB BTW RBL 40 TO RBL 47 ON BS 663 TO BS 675; CRACK LENGHT ARE AS FOLLOW: CRACK 1: 0.450 INCHES AND CRACK 2: 0.510 INCHES APPROX 2023-412963<[01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138203; DUE DATE: 09-JUN-24;[02] PERFORMED PERMANENT REPAIRED ON HORIZONTAL PRESSURE DECK WEB BTW RBL 40 TO RBL 60 ON BS 663 TO BS 675 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 AND DWG 144A7710 REV A.;[03] CORRECTED STEP 2. PERFORMED PERMANENT REPAIRED ON HORIZONTAL PRESSURE DECK WEB BTW RBL 40 TO RBL 60 ON BS 663 TO BS 675 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 AND DWG 144A7710 REV A SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 2.  PERFORMED PERMANENT REPAIRED ON HORIZONTAL PRESSURE DECK WEB BTW RBL 40 TO RBL 60 ON BS 663 TO BS 675 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 AND DWG 144A7710 REV A RII;SEE INDIVIDUAL SIGN OFF BELOW.
